Jump to content
CrazyBoards.org

Recommended Posts

I have been titrating up on Seroquel, not sure how high I am going, I see,the pdoc weekly for adjustments.

Anyway, I was warned of drowsiness as a side effect and told to take it at night. Initially it did aide in sleeping. But now at a higher dose, I am very wide awake and can only sleep if I take klonopin.

Anyone else find that Seroquel made sleeping difficult?

I could also be moving into a hypo state and not on the correct dose yet. My mood stabilization has not been consistent. But I always have been a good sleeper.

Any insight is appreciatated.

Link to comment
Share on other sites

Seroquel is generally known for becoming less sedating with higher doses for many (not all) people, and it's frequently prescribed as a sleep aid at low doses. I'm not sure I've heard of it actually being stimulating at higher levels though, but perhaps other people will have input on that.  I personally can't sleep unless I take 600mg of the XR and 125mg of the IR in the late afternoon/evening.

 

This really belongs on the antipsychotic board, so I'm going to move it there.

Link to comment
Share on other sites

When I was on Seroquel xr 400mg I was sedated and in order for me to be able to get up in a reasonably functioning state I had to take it no later than 7:30pm, otherwise I'd feel like a zombie. I am now on 800mg and don't experience any sedation at all. In fact I had to take a sleeping tablet for quite a while. Now I sleep well most nights

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...